A 27-year-old female asked:
Disclaimer

can you become allergic to lo loestrin fe suddenly after taking for 9 months? i have itchy hives/bumps all over. i'm also on minocycline for acne.

1 doctor answer
Dr. Joseph Pena
25 years experience Fertility Medicine
Possible: May consider switching ocp brand. Minocycline may also be the possible culprit depending on when initiated. If unsure, may seek evaluation with allergist.
Answered on Jun 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 45-year-old member asked:
Dr. Thomas Namey
48 years experience Rheumatology
You can be switched!: Doxycycline is an aption, but if itching occurs, erythromycin, and Bactrim (sulfamethoxazole and trimethoprim) are options.
A 25-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Inflammation: !st drug such as minocycline tends to linger on in the tissue longer. 2nd the inflammation triggered by the drug takes 1-2 weeks to resolve even after ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Yes: need to stop the minocycline for now and see your doctor, benadryl in the interim would help, best wishes
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month